An a posteriori estimate of the accuracy of solutions of boundary value problems
Doklady Akademii Nauk, Tome 278 (1984) no. 6, pp. 1301-1305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_6_a3,
author = {N. A. Luk'yanov},
title = {An a posteriori estimate of the accuracy of solutions of boundary value problems},
journal = {Doklady Akademii Nauk},
pages = {1301--1305},
year = {1984},
volume = {278},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_6_a3/}
}
N. A. Luk'yanov. An a posteriori estimate of the accuracy of solutions of boundary value problems. Doklady Akademii Nauk, Tome 278 (1984) no. 6, pp. 1301-1305. http://geodesic.mathdoc.fr/item/DAN_1984_278_6_a3/